MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570380
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Positioning Problem (3009)
Health Effect - Clinical Codes Liver Damage/Dysfunction (1954); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning problem.Imdrf patient code e1104 captures the event of patient exhibited an elevated liver function test result.Imdrf impact code f2301 captures the used of additional stent used to address the positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx fully covered rmv stent was implanted to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.The patient's anatomy was tortuous.During the procedure, the physician experienced difficulty deploying the stent.Although the stent was eventually deployed, it migrated below the target location.The stent was removed from the patient, and the procedure was completed using another device.No patient complications were reported as a result of this event.However, the patient exhibited elevated liver function test results.
 
Additional Manufacturer Narrative
Blocks b5, h6 (patient codes), and h11 have been updated based on the additional information received on june 25, 2025.Block h6: imdrf device code a1502 captures the reportable event of stent positioning problem.Imdrf impact code f2301 captures the used of additional stent used to address the positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx fully covered rmv stent was implanted to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.The patient's anatomy was tortuous.During the procedure, the physician experienced difficulty deploying the stent.Although the stent was eventually deployed, it migrated below the target location.The stent was removed from the patient, and the procedure was completed using another device.No patient complications were reported as a result of this event.However, the patient exhibited elevated liver function test results.Additional information received on june 25, 2025 the patient was reported to be symptomatic (exhibited elevated liver function test results) upon arrival at the facility.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx fully covered rmv stent was implanted to treat a biliary stricture in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.The patient's anatomy was tortuous.During the procedure, the physician experienced difficulty deploying the stent.Although the stent was eventually deployed, it migrated below the target location.The stent was removed from the patient, and the procedure was completed using another device.No patient complications were reported as a result of this event.However, the patient exhibited elevated liver function test results.Additional information received on june 25, 2025: the patient was reported to be symptomatic (exhibited elevated liver function test results) upon arrival at the facility.Additional information received on august 5, 2025: the stent was removed using a rat tooth forceps.Also, it was later clarified that the patient had no complications related to the event.
 
Additional Manufacturer Narrative
Blocks b5 has been updated based on the additional information received on august 5, 2025.Block h6: imdrf device code a1502 captures the reportable event of stent positioning problem.Imdrf impact code f2301 captures the used of additional stent used to address the positioning issue.

Brand Name
WALLFLEX BILIARY
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22286781
Report Number3005099803-2025-02666
Device Sequence Number12876344
Product Code PNB
UDI-Device Identifier08714729953197
UDI-Public(01)08714729953197(17)270123(10)35700190
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K240464
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570380
Device Catalogue NumberM00570380
Device Lot Number0035700190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/25/2025
08/05/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/23/2025
08/26/2025
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown